# SDR CALA2022042701081

- Difficulty date: April 26, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 59,798 hours, 25,707 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Angle
- Part number: D5227902620300
- Condition: Cracked
- Location: Emr Exit Rh
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-52-4-6031) MIDDLE FUSELAGE, EMERGENCY EXIT AFT RH, INTERNA L STRUCTURE HAS CRACK AT RH LOAD TRANSMITTING PROFIL. DOT 132-93 () REMOVED AND REPLACED DAMAGED SEGMENT ANGLE P/N D5227902620551 BA TCH #0003925895 IAW SRM 57-42-11, & DWG 52279010. ACCOMPLISHED B Y EMP#V933438 AT BFM ST AEROSPACE MOBILE. NR#0027200.
